MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 04V51-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6) (2-month-old) / (b)(6) (4-day-old) / (b)(6) (2-month-old) - 3 total patients all available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely decreased alinity c total bilirubin results generated on the alinity c processing module.The customer stated that they were aware of the insufficient sample volumes when testing the total bilirubin assay on infants.The sample volumes were below the requirements stated in the package insert.The following data was provided: total bilirubin results: sid (b)(6) (2-month-old); 2 samples taken on same day: 1st result =36 umol/l; 2nd result = 187 umol/l sid (b)(6) (4-day-old): result = 43 umol/l; previous day result = 144 umol/l; next day result = 143 umol/l sid (b)(6) (2-month-old): result = 7 umol/l; previous day result = 91 umol/l there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A search by product lot did not identify an increase in complaint activity.The tracking and trending review by list number did not identify any related trends.The device history record did not identify any non-conformance's or deviations related to the lot number and complaint issue.Labeling was reviewed and found to adequately addresses the issue under review.In this case, the sample volumes were below the requirements stated in the package insert.As part of the troubleshooting the sample was rerun with sufficient sample the results were as expected.Based on the investigation, alinity c total bilirubin reagent lot 65300uq11 is performing as intended, no systemic issue or product deficiency was identified.
 
Event or Problem Description
The customer reported falsely decreased alinity c total bilirubin results generated on the alinity c processing module.The customer stated that they were aware of the insufficient sample volumes when testing the total bilirubin assay on infants.The sample volumes were below the requirements stated in the package insert.The following data was provided: total bilirubin results: sid (b)(6) (2-month-old); 2 samples taken on same day: 1st result =36 umol/l; 2nd result = 187 umol/l.Sid (b)(6) (4-day-old): result = 43 umol/l; previous day result = 144 umol/l; next day result = 143 umol/l.Sid (b)(6) (2-month-old): result = 7 umol/l; previous day result = 91 umol/l.There was no impact to patient management reported.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19652435
Report Number3002809144-2024-00191
Device Sequence Number12488840
Product Code CIG
UDI-Device Identifier00380740158415
UDI-Public(01)00380740158415(17)250430(10)65300UQ11
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number04V51-21
Device Lot Number65300UQ11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown